Esterified Estrogens Methyltestosterone (Thread 185897)

6 Replies Updated



Conversation Starter

Comments Submitted Says:


How safe is it? What side effects?
Glenmark Est is this a safe and good choice or should i use another manufacture?
I use DS 1.25 / 2.5 mg tabs


Showing Replies 1 - 6 of 6 RSS Feed


Page of 1     Sorted By:
1
P.Pisano Says:

Are one of the side effects for taking Estrogen-Methyltestos, little small sores on my scalp and hairline.

REPLYSHAREREPORT
Was this helpful?      0  
2
laura Says:

Can u get boils with this medication estrogen-methyltestos f.s. tab?


REPLYSHAREREPORT
Was this helpful?      0  
3
Tammy Says:

I do not know if this is a side effect but I can say that I also take this med and I also get those same sores. Little boils/pimples mostly on my neck and hairline. I was recently in Florida and got the worst sunburn I have ever gotten in my life in one day and with wearing my usual 60 spf lotion. I was curious if sun sensitivity was a side - effect?

REPLYSHAREREPORT
Was this helpful?      0  
4
dee Says:

I'm 62 and decided to stop this medication. I have started the hot flashes and it's been about 3 months since I stopped the medication. Is this normal, it's like going through menopause. Thanks for any info.

REPLYSHAREREPORT
Was this helpful?      0  
5
Verwon Says:

These are synthetic hormones, so they really aren't completely safe to take and yes, they can cause all types of crazy side effects in people that take them.

For HRT, these synthetic hormones were found to cause more cases of blood clots, strokes and etc. As a matter of fact, they caused so many that the testing was stopped!

And yes, if you've been on them for awhile and suddenly stop, your natural hormone receptors have most likely shut down and it will take awhile for them to start working on their own again, which explains the hot flashes.

For anyone still seeking such information, there are naturally derived hormonal supplements available online, or in most vitamin or health stores, they can help you supplement back both estrogens and progesterone.

If it's safe for you to do so, you may want to try them. They aren't synthetic and don't carry the horrible side effects and dangers.

There is nothing 100% safe and side effect free, but they are an improvement.

And many doctors just assume women are low in estrogen, when they are really estrogen dominant, that's what usually causes most perimenopause, menopause and PMS symptoms. If you add back Progesterone, great relief can often be found.

There are also herbs that may help, such as black cohosh and evening primrose.

However, as I said, make sure to check with your doctor to make sure it's safe for you to try such things, before heading out to the store.

Are there any comments or questions?


REPLYSHAREREPORT
Was this helpful?      0  
6
lechezz Says:

Estrogen-Methyl testosterone I have been taking this for years from ANI pharma. twice my pharmacy substituted EMT from another pharmaceutical company, and each time I broke out horribly, when normally I have very clear skin. As soon as I got back on the med from my usual pharma company (ANI) my skin cleared up. So it may be the difference in manufacturers that could cause skin problems.

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Methyltestosterone Tb And Methyltestos F S
Been taking Estrogen-Methyltestos f.s tab for 25 years rocked on normal ......last month went to pharmacy the gave me Es... 6 replies
1 All methyltestosterone now classified as controlled substance
I am a 55 year old woman on hormone replacement .I have to get my prescription through mail order, and they wrote and sa... 23 replies
estrogen methyltestosterone tb
I am told that tb is for tablet, fs is for full strength hs is for half strength, is this true? ## Hello, Jane! How are ... 1 reply
Estrogens
Esterified Estrogens and Methyltestosterone ## Help on ESTROGENS ## What do you need to know about them?... 2 replies
estrogens conjugated
oval moroon tablet...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 17 August 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA